# SDR AWXA200501027

- Difficulty date: August 8, 2005
- Submitted: September 6, 2005
- Operation: Air carrier
- Aircraft: N311AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24712
- Aircraft time: 47,229 hours, 32,012 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 65C2575371
- Condition: Delaminated
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C15 CHECK DISCOVERED LT ELEVATOR LEADING EDGE DELAMINATED 12 INCHES INBOARD FROM OUTBOARD HINGE.  MAINTENANCE REMOVED DELAMINATED PLIES ON THE LEADING EDGE, 12 INCHES FROM OUTBOARD HINGE IAW BOEING 737-300 SRM 55-20-01-2 FIG 201.  BONDED REPAIR PLIES TO THE LT ELEVATOR 12 INCHES FROM OUTBOARD HINGE IAW AMERICA WEST AIRLINES ENGINEERING REPAIR NR 03-5521-05238-RC1.  LEFT ELEVATOR WAS BALANCED AND FOUND WITHIN LIMITS IAW BOEING 737-300 SRM 51-60-04-0.
